On the 7th day of my cycle I had sex and we noticed the condom had slipped and came off. We freaked out and I got the pill about 16 hours after. I'm not even sure if anything went in me but I took it to be safe. I had side effects starting about 2 days after taking it. Last week around when ovulation was supposed to occur, I noticed I had started bleeding a little bit while I was ovulating thinking it was just spotting. The next day I started my "period". I'm not sure if this was my actual period or just bleeding from the pill. I had all of the symptoms like I usually would if I was on my period. It has been almost a week and I'm still bleeding a little but now it is light pink. I'm still very nervous even though I have bled, since I'm not sure what this bleeding was. please help
Freaking out over mishap had to take a Plan B?
- 17 Nov 2016 by 102916
- 17 November 2016
- plan b, emergency contraception, sex, condom, pill, cycle
Added 17 Nov 2016:
the day of the accident was October 29th and I took the pill the next day 16 hours later. Started bleeding November 10th the same day I was ovulating. Still having period symptoms. I know it's too early for pregnancy symptoms but I just need to know if it was too soon in my cycle anyway for anything to happen??
Plan B is likely to have pushed back your ovulation, so you probably weren't ovulating when you started bleeding. The blood will be from Plan B. Your actual period is likely to be later, too.
From the date's you've given, then you were unlikely to be close enough to ovulation to get pregnant.
You will likely get hormonal symptoms for a couple of weeks.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2015 • 1 answer
Posted 1 Jan 2016 • 1 answer
Posted 22 Jun 2016 • 1 answer
Posted 28 Dec 2017 • 1 answer
Posted 12 Jun 2018 • 1 answer